| 
  • If you are citizen of an European Union member nation, you may not use this service unless you are at least 16 years old.

  • Finally, you can manage your Google Docs, uploads, and email attachments (plus Dropbox and Slack files) in one convenient place. Claim a free account, and in less than 2 minutes, Dokkio (from the makers of PBworks) can automatically organize your content for you.

View
 

March Concert Benefit

Page history last edited by Steve 10 years, 11 months ago

Concert to Benefit the Children:  ASERELA Maine

Date:  March 20, 2010

 

UPDATE:  April 4, 2010

48,500 Lindens were donated during the concert series for the building of the school in Southern Sudan : ).  It was great to have CraigLyons Writer, Harry Frycaster, Horacios Allen and GaGo SL ver play for this benefit, and I'll quote the email here I received from Robert Oryem, who heads up the ASERELA group:

-------------------

Steve,

I would like to thanks all of you for considering ASERELA for this honorable effort. Any contribution is something and can make a different. This fund will help us purchase bricks. I regret not being able to log on to the event. The photos you posted were awesome.

Sincere Regards,

Robert Oryem

-------------------

 

Location:  Gwampa Kamp

http://slurl.com/secondlife/Zeide%20Kamp/13/13/3224

 

UPDATE:  March 19, 2010

 

Schedule:

SHOW TEAM arrives       2:30 @ The LATEST!!

 

OPENING  30MIN           3:00pm SAT / 11:00pm SAT London / 8:00am SUN Japan

Cotton to Kick off; Robert there, if millay can arrange - will let Siri know.

Ga-Go there with translator

(Kay probably a bit late - she is asking Ga Go for a translator)

 

CRAIGLYONS 30MIN       3:30pm SAT / 11:30pm SAT London / 8:30am SUN Japan

(sent confirm card to Kalli)  - reconfirmed March 15

 

Harry Frychester             4pm SAT /12am SUN London / 9amSUN Japan 

 

Los Shamanes Live          5pm SAT /  1 am SUN London / 10am SUN Japan

 

GAGO 1HR                     6pm SAT / 2am SUN London / 11am SUN Japan 

(sent confirm card for GaGo to Kay) 

 

CLOSING 10 MIN             7pm SAT / 3am SUN London / 12noon SUN Japan 

GAGO, KAY, MIAA        

 

Siri to put together and distribute the givers, because she's awesome.

Need to get Siri and Gwen in the Gwamp Kamp group to have perms.

Need help from Gwampa on stream changes.

 

------------------------------------------------------------

 

Update:  March 6

 

- Get JLU involved - ban rights on Kamp

- Siri invited to the Kamp

- Confirm with performers / stream preferences

 

Update:   Feb. 22

- Gwenette confirming GaGo and RiZ confirmed

- The Follow cannot play this event

- More in notecards from conversation tonight with Gwen and others.

- Then we confirm the other performers

- Then we work out Miaa and others from Ms. V U.

 

Update Jan 31:  Cotton's to do list:

- Put together the presentation panels for display during concert.  2 copies.  Autorotate on images. 

- - Have one put togther at the PT station.  Done.

- - Information on Aserela for notecards and promo material.  Notecard about Aserela is done.

- Put together note of thanks to the band members.

- - Build rights to Gwampa's venue:  Gwenette has asked Gwampa for Cotton, Siri and Ace to have access.  I'll ask for millay and Medora too.   Done - sent in notecard to Gwampa.

- Invite Siri, Gwenette, Medora, juni to be openers / closers.

- See about the Justice League - check with Gwenette on that.  Do we need them?  Shall I invite them?

- Ask Gwenette about payment for sim usage - how much?

- Gift givers:  millay is getting some things together.  Need copy of Peace Train freebies.

- - millay provided freebies - need to combine them with the Peace Train freebies.

- Posters w/ info in English, French, Spanish, Japanese - how to provide this?  Would like these to highlight Peace Train and Four Bridges.

- Let Drax know this is going on.

- Connect with Virtually Speaking folks and let them know this is happening.

- Personal notes to bands / performers / contributors.

 

UPDATEDJan 30 by Cotton after meeting with Gwenette, Kay, Siri and Ga-Go

Date for concert:  February 6, 2010

Time:  3:30pm - 9pmSLT

Contact person:  Gwenette Writer

 

Synopsis:  Ga Go Band is a 7 member japanese rock band.  They came to Peace Train through Gwenette in early 2009, and performed an incredible concert (live) for PeaceFest 09.  Gwen made all the arrangements.  They speak a very little english, but nonetheless were captured by the Peace Train mission, and used their PeaceFest concert as a means of raising donations for the causes we were supporting.

 

They have then come back to Gwen with the idea of at least one additional concert to raise money. This benefit will specifically rasie funds for peace orgs working with war refugee children or educating children about cross cultural peace.  Benefiting organization is Aserela Maine.  http://www.aserelamaine.org/

 

VENUE determined to be at GWAMPA CAMP four sim venue with large social group. WE WILL BE ABLE TO DANCE!!

 

BOSL stage is 1. Too laggy - Gago has performed twice and disappointed with band's inability to move or folks to dance & 2. Not available Feb 06 which is best date for GaGo band

Setsuna stage builder has joined Gwampa group and will begin building tomorrow Jan 11.

 

CONCEPT:

 

We are still confirming performers and it looks like we will have mostly one hour shows with a few 30 minutes shows.

We also will have opening and closing ceremonies - so Peace Train folks should start thinking:)))

Planned to be part of day as scheduled mini-events and fillers (for when there are delays with performers:)) are auctions of one-of-a-kind dresses with live models and also one-of-a-kind art with artist present. 

If I can think of a creative way to display buildings - maybe a hologram rezzer type kisosk - we could also have a silent auction for one of a kind houses.  The BOSL rep said that is very popular. . . we could start building auction early so folks can visit the actual builds somewhere, as well as bid at the venue kiosks.

 

We will also have gift givers for the audience and use a server to change the gifts in each box for each concert/event . . .

I also want to have a nice program for promotion, embedded with notecards and links about performers, designers and artists. Folks arriving at the venue will receive the same program, but embedded with a few gifts of peace.

 

Peace Train Charitable Trust links:

Webpage: www.slpeacetrain.org

Wiki Workspace for organizers: peacetrain.pbworks.com

Benefitting organization for the Feb 6 concerts:  http://www.aserelamaine.org/

 

Gwenette will CONTACT BADWOLF . . .and TRAX re: selling music

 

TIME COMPARISON CHART:

8pm SLT FRIDAY is . . .

+08 =  4am SATURDAY London ENGLAND

+09 =  5am SATURDAY Stockholm SWEDEN

+17 =  1pm SATURDAY Tokyo JAPAN

+16 =  Noon SATURDAY AUSTRALIA

 

Japan - GaGo ONE HOUR ** CONFIRMED 6pm

Intl Sweden, UK, France, US - Into the Light Show ??

AU - Dexter Ihnen - 6 members *YES effects Mixed

XX - The Follow  - 3 members standup  *NO effects  Mixed ** CONFIRMED 7pm

Manager Follow:  Jenna Dirval (from Gwampa)

XX - Space Junky  - 3 members *YES effects Mixed

XX-  Fierce Tibetan Gods - 4 member * YES effects Mixed

US - Erin68 Frog & Satin Galli - 2 member guitar *NO effects Mixed

 

ONE HOUR SHOWS

Confirmed: Gago & The Follow

TBA:  Fierce Tibetan, SpaceJunky, Dexter Ihnen

 

30MIN SHOWS

Confirmed: Riz

TBA: Erin68Frog & Satin Galli

 

CONFIRMED DATE: slt SATURDAY Feb 06

Proposed Schedule ALL TIMES first column ON A SATURDAY SLT:

February 06                       SLT TIME                  LONDON TIME       JAPAN TIME (Minus ONE hr = AU TIME)

OPENING 30MIN               3:30pm SAT / 11:30pm SAT London / 8:30am SUN Japan

 

1HR show                          4pm SAT /12am SUN London / 9amSUN Japan     

 

 30MIN show                     5pm SAT / 1am SUN London / 10am SUN Japan

 

 30MIN show                     5:30pm SAT / 1:30am SUN London / 10:30am SUN Japan

 

 *****OR 1HR SHOW           5pm SAT ********* TBD

 

GAGO 1HR                         6pm SAT / 2am SUN London / 11an SUN Japan  

 

THE FOLLOW  1HR              7pm SAT / 3am SUN London / 12noon SUN Japan

 

30MIN                                8pm SAT / 4am SUN London / 1pm SUN Japan

 

CLOSING 30MIN                 8:30pm SAT /  4:30am SUN Londan / 1:30pm SUN Japan

Cotton to figure out all this - slideshow rises from underneath the stage.

 

1. Better idea have bands there early they start early and play also all of  regular scheduled time

2. Have PeaceTrain slide shows ready to slide onstage if there is  gap

 

PROMO: Be here all day you never know when u can bid on a one of a kind dress . . auctioneer . .

A few dresses 3-5 one of a kind!!

 

3. A few pieces of art at end of day . . .

Gwenette will run contest starting Jan 15 or so soliciting "CHILDREN & PEACE" ART CONTEST for AUCTION  Top FIVE PIECES

4. Raffle without tickets automated system . . find a tool

Like a Random Prize Giver

 

5. Free Gift Givers change thruout the day

 

Opening Ceremonies: Peace Train folks

Closing words: Peace Train folks

Donation boxes:

 

Resources: 

Translator & organizer: sl Kay Fairey

Venue sim owner: sl Gwampa Lomu

 

-----

Interview with Robert Oryem - 

From Southern Sudan

Father was a refugee to Uganda, then to Kenya as refugee

Do you remember a time in Southern Sudan when it was peaceful for you and your family / friends

Civil war there 

Grew up in Djouba Southern Sudan

Life in the refugee camp

Robert - president of ASERELA

Maine - sponsor family brought them into Maine

How long here in the US?  1994 -

Somali bandits raided the camps and stole from the refugees

March 6 - Feast for the Children

 

 

 

Comments (0)

You don't have permission to comment on this page.